## HKIAAT and Education Bureau – Sharing Session for Secondary School Teachers

## Seminar title:

"Applying Real Life Cases for Learning and Teaching of Business Subjects"

Date: Monday, 25 May 2009 Time: 2:00pm to 5:00pm

Venue: Education Bureau, 19 Suffolk Road, Kowloon Tong

Time	Programme	Speaker
1:45 - 2:00pm	Registration	
2:00 - 2:05pm	Opening	An EDB Officer
2:05 - 2:20 pm	Part I – Overview of the Accounting and	Miss Alison Lee
(15 mins)	Business Management Case	
	Competition	
2:20 - 2:50 pm	Part II – Business and Financial Analysis	Mr. Wan Shiu Kei
(30 mins)	on Public Enterprises (Case Study: MTR	
	Corporation Limited)	
2:50 - 3:05 pm	Break	
3:05 - 3:50 pm	Part III – Case studies on Corporate	Ms. Lindy Yau
(45 mins)	Governance	
0.50		
3:50 - 4:20 pm	Part IV – Experience sharing in applying	Ms. Clarie Chan,
(30 mins)	business cases to motivate student	Teacher of Wong
	learning	Shiu Chi
	(The charing will be conducted in Chit	Secondary School
	(The sharing will be conducted in Chit	(Champion of Case
	chat format. Video and photos of the	Competition)
	event will be broadcasted during the	
4:20 4:50 pm	sharing)	
4:20 - 4:50 pm	Q&A	
5:00pm	End of Programme	

Web 網址:www.hkiaat.org E-mail 電郵:hkiaat@hkiaat.org

Tel 電話:(852) 2823 0600

Fax 傳真:(852) 2823 0606